Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Having pain in lower back, hip joint and back of knee. Getting butterfly sensation in calf. Reason?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
I have pain in lower back,hip joint and outside and back of knee. The knee pain being caused through injury. The pain also is in outside of thigh and calf muscles. Now have a butterfly type sensation occurring intermittently in my calf. What would cause this sensation.
Posted Sat, 25 May 2013 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 32 minutes later
Thanks for posting your query.
The sensation that you have described in the calf is likely to be related to muscle cramps. It can happen due to the injury or an electrolyte imbalance or a decreased fluid intake.
The pain that you have described is likely to be a muscular pain. Most of the times it can be taken care of with adequate rest, mild pain killers and hot fomentation. In case the pain is persistent then consult your physician and get some muscle relaxants prescribed.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor